I am an Associate Professor of Mathematics at the Mathematics and Statistics Department at the University of Michigan-Dearborn.

Publications

    1. H. Bosch, T. Gonzales, K. Spinelli, G. Udell, and Y. E. Zeytuncu, CR Embeddability of Quotients of the Rossi Sphere via Spectral Theory, submitted, 2021.

    2. H. Bosch, T. Gonzales, K. Spinelli, G. Udell, and Y. E. Zeytuncu, A Tauberian Approach to Weyl's Law for the Kohn Laplacian on Spheres, Canad. Math. Bull., pp 1-21, 2021.

    3. S. Sahutoglu, and Y. E. Zeytuncu, On compactness and Lp-regularity in the dbar-Neumann problem, to appear in Bull. Lond. Math. Soc., 2021.

    4. K. Adaricheva, B. Brubaker, P. Devlin, S. J. Miller, V. Reiner, A. Seceleanu, A. Sheffer, and Y. E. Zeytuncu, When Life Gives You Lemons, Make Mathematicians, Notices of the AMS vol. 68 no. 3, 2021.

    5. M. Balay, T. Neutgens, N. Rosen, N. A. Wagner, and Y. E. Zeytuncu, Lp Regularity of Toeplitz Operators on Generalized Hartogs Triangles, submitted, 2020.

    6. Y. E. Zeytuncu, A Survey of the Lp Regularity of the Bergman Projection, Complex Analysis and its Synergies, vol. 6, no. 19, 2020.

    7. E. Kim, W. J. Ogden, T. Reerink, and Y. E. Zeytuncu, Sobolev and Schatten Estimates for the Complex Green Operator on Spheres, New York J. Math., vol. 26, 2020.

    8. M. Bansil and Y. E. Zeytuncu, An Analog of the Weyl Law for the Kohn Laplacian on Spheres, Complex Analysis and its Synergies, vol. 6, no. 1, 2020.

    9. J. Ahn, M. Bansil, G. Brown, E. Cardin, and Y. E. Zeytuncu, Spectra of Kohn Laplacians on Spheres, Involve, vol 12, no. 5, 2019. Code.

    10. L. Chen and Y. E. Zeytuncu, Smoothing properties of the Friedrichs operator on Lp spaces, Int. J. Math., vol. 29, no. 1, 2018.

    11. T. Abbas, M. M. Brown, A. Ramasami, and Y. E. Zeytuncu, Spectrum of the Kohn Laplacian on the Rossi sphere, Involve, vol. 12, no.1, 2019. Mathematica code.

    12. P. S. Harrington and Y. E. Zeytuncu, Lp mapping properties for the Cauchy-Riemann equations on Lipschitz domains admitting subelliptic estimates, Complex Var. Elliptic Equ., vol: 65, no: 3 2019.

    13. Z. Cuckovic, S. Sahutoglu, and Y. E. Zeytuncu, A local weighted Axler-Zheng theorem in Cn, Pacific J. Math., vol. 294, no.1, 2018.

    14. M. Celik and Y. E. Zeytuncu, Obstructions for compactness of Hankel operators: Compactness multipliers, Illinois J. Math., vol. 60, no. 2, pp. 563-585, 2016.

    15. L. Chen and Y. E. Zeytuncu, Weighted Bergman projections on the Hartogs triangle: Exponential decay, New York J. Math., vol. 22, pp. 1271-1282, 2016.

    16. S. Ravisankar and Y. E. Zeytuncu, A note on smoothing properties of the Bergman projection, Int. J. Math., vol. 27, no. 11, 2016.

    17. S. Sahutoglu and Y. E. Zeytuncu, On compactness of Hankel and the dbar-Neumann operators on Hartogs domains in C2, J. Geom. Anal., vol. 27, no. 2, pp. 1274–1285, 2017.

    18. M. Celik and Y. E. Zeytuncu, Analysis on the intersection of pseudoconvex domains, Contemporary Mathematics (Proceedings of the Conference on Analysis and Geometry in Several Complex Variables, Doha, Qatar, January 2015), 2016.

    19. Y. E. Zeytuncu, An application of the Pr\'ekopa-Leindler inequality and Sobolev regularity of weighted Bergman projections, Acta Sci. Math. (Szeged), vol. 83, no. 1, pp. 155-164, 2017.

    20. M. Celik and Y. E. Zeytuncu, Hilbert-Schmidt Hankel operators with anti-holomorphic symbols on complete pseudoconvex Reinhardt domains, Czech. Math. J., vol. 67, no. 1, pp. 207-217, 2017.

    21. Z. Cuckovic and Y. E. Zeytuncu, Mapping properties of weighted Bergman projection operators on Reinhardt domains, Proc. Amer. Math. Soc., vol. 144, no. 8, pp. 3479-3491, 2016.

    22. Y. Hristova and Y. E. Zeytuncu, Why do we need the derivative for the surface area?, PRIMUS, vol 6, no. 5, pp. 393-405, 2016.

    23. D. Chakrabarti and Y. E. Zeytuncu, Lp mapping properties of the Bergman projection on the Hartogs triangle, Proc. Amer. Math. Soc., vol. 144, no. 4, pp. 1643-1653, 2016.

    24. M. Celik and Y. E. Zeytuncu, Nilpotent Toeplitz operators on Reinhardt domains, Rocky Mt. J. Math., vol. 46, no. 5, pp.1395-1404, 2016.

    25. E. J. Straube and Y. E. Zeytuncu, Sobolev estimates for the complex Green operator on CR submanifolds of hypersurface type, Invent. Math., vol. 201, no. 3, pp. 1073–1095, 2015.

    26. S. Munasinghe and Y. E. Zeytuncu, Lp regularity of weighted Szego projections on the unit disc, Pacific J. Math., vol. 276, no. 2, pp. 449–458, 2015.

    27. S. Munasinghe and Y. E. Zeytuncu, Irregularity of the Szego projection on bounded pseudoconvex domains in C2, Integral Equations Operator Theory, vol. 82, no. 3, pp. 417–422, 2015.

    28. Y. E. Zeytuncu, The fundamental theorem of algebra and the divergence of reciprocals of primes looked at through Bergman spaces, Bull. Korean Math. Soc., vol. 52, no. 3, pp. 699–705, 2015.

    29. A. Sahin, B. Cavlazoglu, and Y. E. Zeytuncu, Flipping a college Calculus course: A case study, J. Educ. Technol. Soc., vol. 18, no. 3, pp. 142–152, 2015.

    30. Y. E. Zeytuncu, Regularity of canonical operators and Nebenhulle: Hartogs domains, J. Math. Anal. Appl., vol. 409, no. 1, pp. 236–243, 2014.

    31. Y. E. Zeytuncu, A note on the Nebenhulle of smooth complete Hartogs domains, Houston J. Math., vol. 40, no. 2, pp. 353–357, 2014.

    32. Y. E. Zeytuncu, Lp regularity of weighted Bergman projections, Trans. Amer. Math. Soc., vol. 365, no. 6, pp. 2959–2976, 2013.

    33. M. Celik and Y. E. Zeytuncu, Hilbert-Schmidt Hankel operators with anti-holomorphic symbols on complex ellipsoids, Integral Equations Operator Theory, vol. 76, no. 4, pp. 589–599, 2013.

    34. Y. E. Zeytuncu, Sobolev regularity of weighted Bergman projections on the unit disc, Complex Var. Elliptic Equ., vol. 58, no. 3, pp. 309–315, 2013.

    35. Y. E. Zeytuncu, Lp regularity of some weighted Bergman projections on the unit disc, Turkish J. Math., vol. 36, no. 3, pp. 386–394, 2012.

    36. J. D. McNeal and Y. E. Zeytuncu, Multiplier ideals and integral closure of monomial ideals: An analytic approach, Proc. Amer. Math. Soc., vol. 140, no. 5, pp. 1483–1493, 2012.

    37. Y. E. Zeytuncu, Weighted Bergman projections and kernels: Lp regularity and zeros, Proc. Amer. Math. Soc., vol. 139, no. 6, pp. 2105–2112, 2011.

    38. J. D. McNeal and Y. E. Zeytuncu, A note on rearrangement of Fourier series, J. Math. Anal. Appl., vol. 323, no. 2, pp. 1348–1353, 2006.

Conferences and Workshops (Organized)

Miscellany

  • AIM Problem List: CR Equations in SCV

  • Book Review: Ulrich Daepp, Pamela Gorkin, Andrew Shaffer, and Karl Voss: Finding Ellipses: What Blaschke Products, Poncelet’s Theorem, and the Numerical Range Know about Each Other. ELEMENTE DER MATHEMATIK. Full text requires an EM subscription.